# SDR DALA2024040103955

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267815) DENT AT L/H STABILIZER L/E AT LE STA 95 ACROSS RIB. HAND REWORKED DENT ON L/H STAB L/E STA 95 TO ORIGINAL CONTOUR IAW B737 SRM 55-10-01-1A-1.
